MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1365-2125.1984.tb02333.x

Медицинская библиотека · British journal of clinical pharmacology · 1984

Severe megaloblastic anaemia associated with abnormal azathioprine metabolism.

Lennard L, Murphy M F, Maddocks J L

Клинический случайСтатьяПоддержка исследования: вне правительства СШАПеревод пока не подготовлен

Аннотация

Severe anaemia is a rare, unexplained, side effect of azathioprine therapy. We report here such a case associated with a previously unreported abnormality in azathioprine metabolism. A 57 year old man on azathioprine therapy, for a presumed collagen vascular disease, developed severe megaloblastic anaemia. This resolved on cessation of azathioprine treatment. A very high concentration of an azathioprine metabolite, 6-thioguanine nucleotide, was found in the patient's red blood cells and this was confirmed by subsequent rechallenge with a single dose of 50 mg azathioprine.

Для цитирования: Lennard L, Murphy M F, Maddocks J L. Severe megaloblastic anaemia associated with abnormal azathioprine metabolism.. British journal of clinical pharmacology. 1984. DOI: 10.1111/j.1365-2125.1984.tb02333.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.